| Catalog Number |
42-5121-007-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a knee revision due to prk due to instability.The initial surgery date is unknown.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: psn fem cr cmt ccr nrw sz, #item 42502006201, #lot 64823958.Psn tib stm 5 deg sz e l, #item 42532007101, #lot 64805374.Therapy date: on (b)(6) 2025.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4,b5,d2,g1,g3,g6,h1,h2,h3,h6.The cmp was not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Review of complaint history identified additional similar complaints for the reported items and no additional complaints for the reported part and lot combinations.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: ap and lateral views of the left knee show changes of total knee arthroplasty with cemented components.There is no radiolucency around the components and the alignment is normal.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.